# SDR 96ZZZX4651

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N213AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7219
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 117945641
- Condition: Faulty
- Location: Mast Moment
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

MAST MOMENT LIMIT LIGHT DOES NOT ILLUMINATE WHEN POWER IS APPLIED.
